# SDR DL72L990316

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT OVERWING EXIT FRAME, FS 761, FRAME CHORD REPAIR.  THE FS 761 FRAME FOR THE RT OVERWING EXIT CUTOUT WAS FOUND WITH A TYPICAL CRACK IN THE INNER CHORD.  THE FRAME WAS     REPAIRED/MODIFIED PER BAC S/B 727-53-0197 WITH MODIFICATIONS REQUIRED DUE TO EXISTING AUX.  FUEL TANK MODIFICATION PARTS AND OTHER DISCREPANCIES.  THE REPAIR WAS DOCUMENTED PER ER/A 366652-14AD.
